# SDR AALA201807309016

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 53,877 hours, 31,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT AT FLIGHT ATTENDANT SEAT BEHIND LAVATORY "D" HAS NO RED INDICATION LIGHT. REPLACED EMERGENCY LIGHT UNDER FLIGHT ATTENDANT SEAT PER AMM 25-65-53-01. OPERATIONS CHECK GOOD.
